MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BACK-UP MEIER; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION BACK-UP MEIER; WIRE, GUIDE, CATHETER
Model Number 41488
Medical Device Problem Codes Stretched (1601); Difficult to Open or Remove Packaging Material (2922); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 29feb2024.A 260 cm.035 w/c tip back-up meier guidewire was selected for use.Upon unpacking, the device could not be pulled from the back end.After the tip of the wire was out, it was found stretched and could not be used.The procedure was completed with another of the same device.No complications were reported, and the patient was stable.However, device analysis revealed that the guidewire tip was detached from the bald weld.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for the analysis.It was possible to see that the guidewire was stretched at the distal tip and coil wire sections.Additionally, it was discovered that the tip was detached from the bald weld.

Brand Name
BACK-UP MEIER
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18982270
Report Number2124215-2024-17707
Device Sequence Number8381818
Product Code DQX
UDI-Device Identifier08714729455790
UDI-Public08714729455790
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020283
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/19/2025
Device Model Number41488
Device Catalogue Number41488
Device Lot Number0032687287
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/29/2024
Initial Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale
Patient Weight58 KG